# SDR AU971362

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 3411 · Pitot/Static System
- Part: Computer
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROBE HEAT COMPUTER 3 AND STANDBY PITOT PROBE FAILED.
